Journal of Combinatorics

Newest issue

Volume 11 (2020)

Number 1

Contents

Gamma-positivity of variations of Eulerian polynomials

John Shareshian and Michelle L. Wachs

pp. 1-33

Monochromatic balanced components, matchings, and paths in multicolored complete bipartite graphs

Louis DeBiasio, András Gyárfás, Robert A. Krueger, Miklós Ruszinkó, and Gábor N. Sárközy

pp. 35-45

Topological directions in Cops and Robbers

Anthony Bonato and Bojan Mohar

pp. 47-64

Fixed-point-free involutions and Schur $P$-positivity

Zachary Hamaker, Eric Marberg, and Brendan Pawlowski

pp. 65-110

A generalization of a 1998 unimodality conjecture of Reiner and Stanton

Richard P. Stanley and Fabrizio Zanello

pp. 111-126

Two classes of modular $p$-Stanley sequences

Mehtaab Sawhney and Jonathan Tidor

pp. 127-140

Kostant’s weight multiplicity formula and the Fibonacci and Lucas numbers

Kevin Chang, Pamela E. Harris, and Erik Insko

pp. 141-167

A shifted analogue to ribbon tableaux

Ezgi Kantarcı Oğuz

pp. 169-202

Enumeration of cyclic permutations in vector grid classes

Kassie Archer and L.-K. Lauderdale

pp. 203-230